# SDR SWAA2023071256990

- Difficulty date: June 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FED MOP SILL BS294+9 LBL54 WL208. MARKED<[01] REMOVED FED MOPSILL IAW SRM 51-40-02;[02] RECIVED NEW MOP SILL ITEM LOT 1530489-2 LOCATED AND DRILLED NEW MOP SILL BS 270 TO BS 360; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A8110. OK TO INSTALL;[03] REJECTION OF OKAY TO INSTALL; AREA COVERED WITH FOD. STEP CREATED TO CLEAN AREA.;[04] APLICABILITY IDENTIFICATION SRM 53-10-15-0I-1 ALLOWABLE DAMAGE 53-10-15-1A-1;[05] CORECTION STEP 1;[06] VERIFIED STEP 1 COMPLETED. REJECTION CRITERIA HAS BEEN SATISFIED; OKAY TO INSTALL NEW MOP SILL GIVEN.;[07] OK TO INSTALL. REJECTION CRITERIA HAS BEEN SATISFIED;[08] INSTALLED NEW MOP SILL BS 270 TO BS 360 LBL 54 WL 208 . IAW 737-700 SRM 51-40-02-0G-0; DWG 141A8110 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[09] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.
